# SDR AALA20010158

- Difficulty date: January 23, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N722AA
- Make and model: Boeing 727227
- Aircraft serial: 20730
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LOWER WING SKIN ABOVE RIGHT PRIMARY HEAT EXCHANGER IS INFECTED WITH MODERATE TO HEAVY CORROSION LBL 32-RBL 32 STRINGER 3-5, STATION 805-820.  REMOVED CORROSION AND INSTALLED DOUBLER AND TRIPLER .080, 2024-T3 (TWO EACH) PER SRM 57-30-3.  (M)
